Complete Rehab Programming Course Series



CRP2: LUMBAR SPINE









Improve your skillset in exercise prescription and rehab programming for lower back pain, lumbar spine disc injuries and core strength




Learn the right exercises to use and how do execute and teach them properly from one of Australia's leading Physiotherapists. On this course Tim Keeley brings together over 21 years of extensive clinical experience, supported with evidence-based practice and research.
 
From lower back pain to lumbar disc injuries, can YOU say you know how to quickly get people out of pain, increase their back and core strength and keep them on a path of recovery? The lumbar spine needs to become resilient, stable unit and patients need to regain strength and stability for lifting, squatting and everyday activites, not just sport and exercise.

For optimal lumbar spine rehabilitation and recovery, you need to be able to take them further than pain relief and give them life long tools for ongoing maintenance and conditioning. Your treatment plans should be individualised with each client based on their specific condition, abilities and goals. Having a wife go through 2 episodes of lumbar spine herniation injuries spanning 9 years, has given Tim daily experience for rehab and recovery, and how important it is to do the right exercises and stick to a solid program.

What practitioners are saying about this course





COURSE CONTENT PREVIEWS








What you will learn on this course



  Correct technique for the latest, up-to-date lower back + core rehab exercises

  The right cueing and instruction for clients with back pain, lumbar spine disc injuries and core weakness / stability problems

  How to successfully rehabilitate the lumbar spine by creating the most effective rehabilitation programs

  Mastering selecting where to start based on the problem, level of conditioning and needs of the client

  How to apply exercise rehab programming to specific injuries such as a lumbar spine disc herniation

  The time frames and stages that need to be planned out and adhered to, for optimal results


CHOOSE A COURSE OPTION


PLEASE NOTE: UPDATED COURSE DATE AND VENUE


CRP2: LUMBAR SPINE

FACE-2-FACE COURSE (2 Day)

Course Presenter: Tim Keeley

  Face-2-face course delivery
  2 days of lectures and interactive exercise sessions
  15 hours of CPD/Pts for AHPRA + ESSA
  One-on-one instruction and technique correction
  Group workshops and case study sessions
  All exercise videos available online
  12 months FREE exercise + video library access (worth $59!)
  Free course rehab product pack from Astir

We have partnered up with Astir Australia, who are giving every course participant a FREE rehab product pack, which includes a Fortress Trigger Point Lacrosse Ball, Rehab Loop Band, Skipping Rope, a $50 Astir Store Credit Voucher... and much more!

COURSE TIMETABLE (15hrs)

DAY ONE MODULES: 8:00am - 5:15pm (8hrs Learning)

8:00am | Welcome / Course Overview

8:15am | MODULE 1: Principles of Rehab
9:00am | MODULE 2: Spinal Mobility 1 / ROM / Stretches
9:45am | Module Workshop

10:15am | Morning Break /  Coffee (15min)

10:30am | MODULE 3: Spinal Mobility 2 / ROM / Stretches
11:15am | Module Workshop
11:45am | MODULE 4: Hip Mobility / ROM / Stretches
12:15pm | Module Workshop

12:30pm | LUNCH BREAK (45min)

1:15pm | MODULE 5: Spinal Activation / Stability 1
2:15pm | Module Workshop
2:45pm | MODULE 6: Hip Activation / Strength
3:15pm | Module Workshop

3:45pm | [Optional Mini-break]

4:00pm | MODULE 7: Spinal Stability 2 / Strength
4:45pm | Module Workshop

5:15pm | [Finish]

DAY TWO MODULES: 8:00am - 4:00pm (7hrs Learning)

8:00am | Day Two Overview

8:15am | MODULE 8: Patterns of Movement
9:00am | Module Workshop
9:30am | MODULE 9: Exercise Progressions
10:00am | MODULE 10: Rehab Components, Structure + Compliance
10:15am | Morning Break /  Coffee (15min)

10:00am | MODULE 10: Rehab Components, Structure + Compliance
11:00am | MODULE 11: Lower Back + Core Strength Guideline Program
11:45pm | Module Workshop

12:15pm | LUNCH BREAK (45min)

1:00pm | MODULE 12: Lumbar Spine Disc Injury Guideline Program
1:45pm | Module Workshop
2:15pm | MODULE 13: Case Study #1 Group Workshop

3:00pm | [Optional Mini-break]

3:15pm | MODULE 14: Case Study #2 Group Workshop

4:00pm | [Finish]






SYDNEY


EARLY BIRD CLOSES 28 June:


COURSE DATE

25th + 26th July 2020

VENUE LOCATION

Jointli
Ground Floor, 110 Alexander Street
Crows Nest, Sydney NSW 2065
Australia


LIMITED SPACES AVAILABLE:
The face-2-face course has a strictly limited number of spaces available, so get in quickly to secure your place on the course.




COURSE VENUE LOCATION








Ground Floor, 110 Alexander Street
Crows Nest, NSW 2065, Australia



CHOOSE A REGISTRATION OPTION



EARLY BIRD REGISTRATION

$599

One-time Payment
 
Save $150!





EARLY BIRD REGISTRATION

$162.25

4 x Weekly Payments
(Total cost $649)
Save $100!





GENERAL REGISTRATION

$749

One-time Payment
 
 






CRP2: LUMBAR SPINE

ONLINE COURSE

Course Presenter: Tim Keeley

  Start anytime from purchase
  Move through the course at your own pace
  6 weeks to complete
  Same face-to-face course video content
  Easy to follow video and module learning layout
  Direct links to all exercise videos in online library
  15 hours of CPD/Pts for AHPRA + ESSA
  12 months FREE exercise/video library access (worth $59!)




AVAILABLE
ONLINE NOW







REGISTRATION + COURSE ACCESS



ONLINE REGISTRATION

$499

One-time Payment





Already Registered?


You have 6 weeks from registration to complete this course.






GET 20% OFF ALL COURSES


 Purchase any face-2-face or online course - and get 20% off any other course!

 12 months from each course registration to claim your 20% discount





MORE COURSES




CRP1:


Face-2-face or Online






CRP3:


Face-2-face or Online